Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 1, Pages 67-86
http://dx.doi.org/10.1155/AAA.2005.67

Continuous dependence on data for quasiautonomous nonlinear boundary value problems

Department of Mathematics, “Gh. Asachi” Technical University of Iasi, Iasi 700506, Romania

Received 20 December 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We devote this paper to quasiautonomous second-order differential equations in Hilbert spaces governed by maximal monotone operators. Some bilocal boundary conditions are associated. We discuss the continuous dependence of the solution both on the operator and on the boundary values. One uses the methods of nonlinear analysis. Some applications to internal approximate schemes are given.